| Model Number |
P7900B |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report stating that centrella med-surg power cord had cut split damage with exposed copper wires.The process step at which the issue occurred was not specified.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter service manual, it is necessary for the centrella bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Make sure the power cord is not damaged and it is connected to the bed.Replace the power cord as necessary.Check the ac inlet to psm cable assembly for kinks, damage, and connections.Replace or connect the cable as necessary.Replace parts as necessary.A search of baxter maintenance records showed baxter performed preventive maintenance on this bed in apr, 2025.It is unknown if the facility performed any other preventive maintenance on this bed.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.